# SDR DHL2005788006

- Difficulty date: July 27, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RED "RIGHT GEAR" UNSAFE LIGHT DID NOT ILLUMINATE DURING LANDING GEAR  EXTENSION.   FOUND RIGHT GEAR RED CORRY LIGHT OUT OF POSITION & LAMP CONTACTS DEFORMED. RELAMPED & REPOSITIONED LAMPS IAW 33-10-0. P/N 387. OPS GOODIAW 32-61-01.
